# SDR DALA106409852

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 77,872 hours, 78,849 cycles
- Engine: Pwa JT8D17
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETURNED TO DEPARTURE DUE TO STRONG ELECTRICAL SMELL IN THE FLIGHT DECK.  THE FWD LAVATORY SMOKE DETECTOR ALSO WAS SOUNDING.  GALLEY POWER WAS SELECTED OFF AND SMELL DISSIPATED.  LANDING WAS UNEVENTFUL.  MX COULD NOT DUPLICATE THE ELECTRICAL SMELL ON THE GROUND.  NO EVIDENCE OF FIRE, BURNING, NOR OVERHEATED COMPONENTS OR MATERIAL WAS FOUND.
